Almost sure asymptotic stability for some stochastic partial functional integrodifferential equations on Hilbert spaces
No Thumbnail Available
Taylor and Francis Online
In this work, we study the asymptotic behavior of the mild solutions of a class of stochastic partial functional integrodifferential equation on Hilbert spaces. Using the stochastic convolution developed, we establish the exponential stability in mean square with p ≥ 2. Also, pathwise exponential stability is proved for p> 2. We extend the result of an example is provided for illustration.
Stochastic delay differential equations (SDDEs) play an important role in many branches of science and industry. Such models have been used with great success in a variety of application areas, including biology, epidemiology, mechanics, economics, and finance.
exponential stability in p-mean, almost sure aymptotic stability, resolvent operator, stochastic convolution, mild solution, predictable process
Almost sure asymptotic stability for some stochastic partial functional integrodifferential equations on Hilbert spaces. Cogent Mathematics & Statistics, Volume 6. https://doi.org/10.1080/25742558.2019.1602928